# SDR 05FDEA01371

- Difficulty date: May 18, 2005
- Submitted: May 19, 2005
- Operation: Air carrier
- Aircraft: N254FE
- Make and model: Boeing 727233
- Aircraft serial: 20936
- Aircraft time: 56,586 hours, 35,881 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 7-5330-55484 FUSELAGE, PLATES AND SKIN GOUGE REPAIR AT BS 950E, STR 19R.  COMPLIED WITH EA 7-5330-55484 FUSELAGE, PLATES AND SKIN GOUGE REPAIR AT BS 950E, STR 19R.  THIS IS A MAJOR REPAIR.
